Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Threefolds with big and nef anticanonical bundles I

Title data

Jahnke, Priska ; Peternell, Thomas ; Radloff, Ivo:
Threefolds with big and nef anticanonical bundles I.
In: Mathematische Annalen. Vol. 333 (November 2005) Issue 3 . - pp. 569-631.
ISSN 1432-1807
DOI: https://doi.org/10.1007/s00208-005-0682-y

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Nov 2020 09:18
Last Modified: 03 Nov 2020 09:18
URI: https://eref.uni-bayreuth.de/id/eprint/59061